Home
Mitarbeiter
Lehre
Forschung
Veröffentlichungen
MathFinance
 
Adresse
 
Impressum
 

Prof. Dr. G. Kersting

 Preprints
  • gemeinsam mit I. Stanciu: The internal branch lengths of the Kingman coalescent, preprint (2013) arXiv: 1303.4562

  • gemeinsam mit J. C. Pardo, A. Siri-Jégousse: Total internal and external lengths of the Bolthausen-Sznitman coalescent, preprint (2012) arXiv: 1302.1463

  • gemeinsam mit I. Stanciu, A. Wakolbinger: The total external length of Beta-coalescents, preprint (2012) arXiv: 1212.6070

  • On the height profile of a conditioned Galton-Watson tree, preprint (1998) arXiv: 1101.3656

  • Symmetry properties of binary branching trees, preprint (1997)
 Bücher
  • gemeinsam mit A. Wakolbinger: Elementare Stochastik. Birkhäuser Verlag (2008), 2. überarbeitete Auflage (2010)
 Publikationen
  • gemeinsam mit C. Böinghoff : Simulations and a conditional limit theorem for intermediately subcritical branching processes in random environment (2012), arXiv:1209.1274, erscheint in Festschrift Sevastyanov, Proceedings of the Steklov Institute, Moskau
  • gemeinsam mit V. Afanasyev, C. Böinghoff, V. Vatutin: Conditional limit theorems for intermediately subcritical branching processes in random environment (2011) arXiv: 1108.2127, erscheint in AIHP

  • The asymptotic distribution of the length of Beta-coalescent trees. Ann. Appl. Probab. 22, 2086-2107 (2012)

  • gemeinsam mit V. Afanasyev, C. Böinghoff, V. Vatutin: Limit theorems for weakly subcritical branching processes in random environment, J. Theoretical Probab. 25, 703-732 (2012)
  • gemeinsam mit S. Janson: On the total external length of the Kingman coalescent Electron. J. Probab. 16, 2203-2218 (2011)
  • gemeinsam mit C. Böinghoff: On large deviations of branching processes in random environment, Stoch. Proc. Appl. 120, 2064-2077 (2010)
  • gemeinsam mit C. Böinghoff, E. E. Dyakonova, V. Vatutin: Branching processes in random environment with extinct at a given moment MPRF 16, 329-350 (2010)
  • Random variables - without basic space. Trends in Stochastic Analysis. Ed. Blath, Mörters, Scheutzow, Cambridge University press, 13-34 (2009)
  • Der Zufall - ein Helfer und kein Störenfried. Forschung Frankfurt, 20-24 (2008)
  • gemeinsam mit V. Afanasyev, J. Geiger, V. Vatutin: Functional limit theorems for strongly subcritical branching processes in random environment, Stochastic Processes and their Applications 115, 1658-1676 (2005)

  • gemeinsam mit V. Afanasyev, J. Geiger, V. Vatutin: Criticality for branching processes in random environment, Ann. Probab. 33, 645-673 (2005)

  • gemeinsam mit M. Birkner, J. Geiger: Branching processes in random environment - a view on critical and subcritical cases. Abschlussband des DFG-Schwerpunkts "Interagierende stochastische Systeme von hoher Komplexität" (Eds. J.D. Deuschel, M.Greven) 269-291 (2005)
  • gemeinsam mit K. Memisoglu: Path decompositions for Markov chains, Ann. Probab. 32, 1370-1390 (2004)

  • gemeinsam mit B. Hambly und A.Kyprianou: Upper and lower space-time envelopes for oscillating random walks conditioned to stay positiv, Stoch. Proc. Appl. 108, 327-343 (2003)

  • gemeinsam mit J.Geiger und V.Vatutin: Limit theorems for subcritical branching processes in random environment, Ann. Inst. H. Poincaré Prob. Stat. 39, 593-620 (2003)

  • gemeinsam mit J.Geiger: The survival probability of a critical branching process in random environment, Teor. Verojatnost. i Primenen 45, 607-615 (2000)

  • gemeinsam mit J.Bennies: A Random Walk Approach to Galton-Watson Trees. J. Theor. Probab. 13, 777-803 (2000)

  • gemeinsam mit J.Geiger: The Galton-Watson tree conditioned on its height. Proc. 7th Vilnius Conv. on Prob. and Math. Stat., 277-286 (1999)
  • gemeinsam mit F.Klebaner: Explosions in Markov processes and submartingale convergence. Proc. of the Athens Conf. Appl. Prob. Time Ser., Vol. 1, Lect. Notes Stat. 114, 127-137 (1996)

  • Harmonic coordinates for diffusions in the plane. Ann. Probab. 24, 1239-1268 (1996)

  • gemeinsam mit J.Geiger: Depth-first search of random trees, and Poisson point processes. Proceedings of the IMA-workshop on "Classical and modern branching processes", K. Athreya, P.Jagers (ed.), Vol. in Math. and its Appl. 84, Springer, 112-126 (1996)

  • gemeinsam mit F.Klebaner: Sharp conditions for non-explosions and explosions for Markov jump processes. Ann. Probab. 23, 268-272 (1995)

  • gemeinsam mit J.Geiger: Winding numbers for 2-dimensional positive recurrent diffusions. Potential Analysis 3, 189-201 (1994)

  • Asymptotic Gamma-distribution for stochastic difference equations. Stoch. Proc. Appl. 40, 15-28 (1992)
  • A law of large numbers for stochastic difference equations. Stoch. Proc. Appl. 40, 1-13 (1992)
  • Some properties of stochastic difference equations. In: Proceedings of the DKFZ-workshop on „Stochastic modelling in biology“, P.Tautu (ed.), 328-339, World Sc. Publ. 1990
  • Asymptotic properties of solutions of multidimensional stochastic differential equations. Probab. Th. rel. Fields 82, 187-211 (1989)
  • gemeinsam mit G. Keller, U. Rösler: On the asymptotic behaviour of first passage times for diffusions. Probab. Th. rel. Fields 77, 379-395 (1988)
  • Second order linearity of the general signed-rank statistics. J. Multivariate Analysis 21, 274-295 (1987)
  • gemeinsam mit G. Keller, U. Rösler: On the asymptotic behaviour of time-discrete stochastic growth processes. Ann. Probab. 15, 305-343 (1987)
  • On recurrence and transience of growth models. J. Appl. Probab. 23, 614-625 (1986)
  • On a general growth model possessing a subexponential growth rate. In: Proc. 4th Vilnius Conv. on Prob. and Math. Stat., 69-72, 1985
  • gemeinsam mit G. Keller, U. Rösler: On the asymptotic behaviour of solutions of stochastic differential equations. Z. Wahrscheinlichkeitsth. verw. Geb. 68, 163-189 (1984)
  • gemeinsam mit A. Antille: On a statistic of Wilcoxon type under uniformity. Z. Wahrscheinlichkeitsth. verw. Geb. 66, 367-371 (1984)
  • gemeinsam mit G. Becker: Design problems for the pure birth process. Adv. Appl. Probab. 15, 255-273 (1983)
  • gemeinsam mit A. Antille, W. Zucchini: Testing symmetry. J. Am. Statist. Assoc. 379, 639-646 (1982)
  • Die Geschwindigkeit der Glivenko-Cantelli Konvergenz, gemessen in der Prohorov-Metrik. Habilitationsschrift, veröffentlicht in Math. Z. 163, 65-102 (1978)
  • A weak convergence theorem with application to the Robbins-Monro procedure. Ann. Probab. 6, 1015-1025 (1978)
  • Some results on the asymptotic behaviour of the Robbins-Monro procedure. Bull. Int. Stat. Inst. 47, 327-335 (1977)
  • gemeinsam mit A. Antille: Tests for symmetry. Z. Wahrscheinlichkeitsth. verw. Geb. 39, 235-255 (1977)
  • Almost sure approximation of the Robbins-Monro process by sums of independent random variables. Ann. Probab. 5, 954-965 (1977)
  • A note on R-recurrence of Markov chains. Z. Wahrscheinlichkeitsth. verw. Geb. 35, 355-358 (1976)
  • Das fast sichere Konvergenzverhalten des Robbins-Monro Prozesses. Dissertation, Göttingen 1975
  • Strong ratio limit property and R-recurrence of Markov chains. Z. Wahrscheinlichkeitsth. verw. Geb. 30, 343-356 (1974)